|hairy leucoplakia/trush ??
Feb 10, 2002
Dear Dr Feinberg, I read this forum for almost a year now and have a question of my own, you said in a responce on thrush (06-02-02) that trush will not accur unless cd-4 <350 well i discovered that i was HIV positive on 21 of march last year i was hospitalized at that moment due to a pyelonephritis.cd-4, viral load at that moment were cd-4 370 VL was lost ?? may 200 first visit to my HIV specialist here in Maastricht (Holland)cd-4 730, VL 7200 no therapie needed check up in three months in the time after this i developed trush with severe swallowing complains and hairy leucoplakia, my general physisian treatet the trush systematicly (nizoral one of the conacozolen)and locally with daktarin-gel, the trush dissapeard but hairy leucoplakia remained(ofcourse) This was the reason in combination with other complains like jointpains and facial fat loss to start treatment,VL at that moment was 11893, cd-4 600 after four weeks on trizivir, VL undetectable and cd-4 680 the hairy leucoplakia also dissapeard in that first month of treatment and beside some vomiting no side effects,but the trush is returned since then i'd had one other cure of the daktarin-gel whithout succes the swalloing complaines are less but still present i'm planning a esophagoscopie to look whay's going one downthere is that a bad idea??Now my question after this long story, the trush is noth really bathering me or my partner(he's HIV negative and we've been togheter for seventeen years now)do i need to get red of it or can i leave it as it is?? and first of all why do i have it with my numbers of t-cells ?? furtherwise i'm very healthy no OI's and have a full time job as a nurse in a hospital on the obstetric and neonatal ward i work only nights (for twenty years now) couldt that be one of the courses ??i think not but one never knows. My appologige for this long epistel and feel free to not answer it, i love your straight answers and thanks for the work you do i learned most about HIV from this forum thanks again and hugs from Holland.
Response from Dr. Feinberg
Well, the problem with trying to generalize about things in medicine is that there are always exceptions to every rule. And it seems that this is the case here. There are, of course, peole who get thrush at higher CD$ cell counts, but the majority will not do so until their counts are below 500, and usually below 350. I don't think that it's related to your work as a nurse. I think you are just unusually susceptible to thrush. Hopefully as you are on HIV medicines for a longer period of time, this will change. Good luck!
infections caused by earrings
- Is Testicular Pain An Acute Symptom Of HIV?
- Black Spots After Getting A Tattoo Worried I Have HIV
- Dizziness After Having Sex During Period Worried I Have HIV
- Fever After Sex With Hooker Worried I Have HIV
- Can A Blood Test Tell You If You Have An Std?
- Is Dry Patches On My Penis A Sign Of Std?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.